Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 910896, 13 pages
http://dx.doi.org/10.1155/2009/910896
Research Article

A Seminalytical Approach to Large Deflections in Compliant Beams under Point Load

Department of Biomechanical Engineering, Faculty of Mechanical, Maritime and Materials Engineering, Delft University of Technology, Mekelweg 2, 2628 CD Delft, The Netherlands

Received 13 March 2009; Accepted 17 July 2009

Academic Editor: Paulo Batista Gonçalves

Copyright © 2009 N. Tolou and J. L. Herder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Tolou and J. L. Herder, “A Seminalytical Approach to Large Deflections in Compliant Beams under Point Load,” Mathematical Problems in Engineering, vol. 2009, Article ID 910896, 13 pages, 2009. https://doi.org/10.1155/2009/910896.